QUT ePrints

A Petrov-Galerkin method for a singularly perturbed ordinary differential equation with non-smooth data

Zheng, Tingting & Liu, Fawang (2006) A Petrov-Galerkin method for a singularly perturbed ordinary differential equation with non-smooth data. Journal of Applied Mathematics and Computing, 22(1-2), pp. 317-329.

View at publisher

Abstract

In this paper, a singularly perturbed ordinary differential equation with non-smooth data is considered. The numerical method is generated by means of a Petrov-Galerkin finite element method with the piecewise-exponential test function and the piecewise-linear trial function. At the discontinuous point of the coefficient, a special technique is used. The method is shown to be first-order accurate and singular perturbation parameter uniform convergence. Finally, numerical results are presented, which are in agreement with theoretical results.

Impact and interest:

0 citations in Scopus
Search Google Scholar™

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

63 since deposited on 17 Jun 2009
30 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 23816
Item Type: Journal Article
Additional URLs:
Keywords: Singular Perturbation, Ordinary Differential Equation, Non-Smooth Data, Petrov-Galerkin Method, Uniform Convergence
ISSN: 1598-5865
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300) > Numerical Analysis (010301)
Australian and New Zealand Standard Research Classification > INFORMATION AND COMPUTING SCIENCES (080000) > COMPUTATION THEORY AND MATHEMATICS (080200)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 18 Jun 2009 00:09
Last Modified: 01 Mar 2012 11:12

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page